FAN Jinmei, ZHANG Yanhai, SHI Xiubo. Cyclic Codes with Four Weights and Sequence Families with Four-Valued Correlation Functions[J]. Chinese Journal of Electronics, 2019, 28(2): 288-293. doi: 10.1049/cje.2018.06.012
Citation: FAN Jinmei, ZHANG Yanhai, SHI Xiubo. Cyclic Codes with Four Weights and Sequence Families with Four-Valued Correlation Functions[J]. Chinese Journal of Electronics, 2019, 28(2): 288-293. doi: 10.1049/cje.2018.06.012

Cyclic Codes with Four Weights and Sequence Families with Four-Valued Correlation Functions

doi: 10.1049/cje.2018.06.012
Funds:  This work is supported by Scientific Research Project of Education Department of Guangxi (No.2017KY0241) and Natural Science Foundation of China (No.11502057).
More Information
  • Corresponding author: ZHANG Yanhai (corresponding author) was born Shandong Province, China, in 1977. He received the M.E degree in Faculty of Physics and Electronic Technology from Hubei University. His research interests include communication theory and techniques and mobile communication. (Email:zhang.yanhai@foxmail.com)
  • Received Date: 2017-04-11
  • Rev Recd Date: 2017-08-27
  • Publish Date: 2019-03-10
  • The value distribution of an exponential sum based on a class of Niho exponents is determined. As applications, we also completely determine the weight distribution of a class of four-weight cyclic codes and the correlation distribution among sequences in a sequence family, which extend some known results.
  • loading
  • R. Anderson, C.S. Ding, T. Helleseth, et al., “How to bulid robust shared control systems”, Designs, Codes and Cryptography, Vol.15, No.2, pp.111-124, 1998.
    C. Carlet, C.S. Ding and J. Yuan, “Linear codes from perfect nonlinear mappings and thier secret sharing schemes”, IEEE Transactions on Information Theory, Vol.51, No.6, pp.2089-2102, 2005.
    C.S. Ding, Y. Yang and X.H. Tang, “Optimal sets of frequency hopping sequences from linear cyclic codes”, IEEE Transactions on Information Theory, Vol.56, No.7, pp.3605-3612, 2010.
    A. Thangaraj and S. Mclaughlin, “Quantum codes from cyclic codes over GF(4m)”, IEEE Transactions on Information Theory, Vol.47, No.3, pp.1176-1178, 2001.
    T. Klve, Codes for Error Detection, World Scientific, Singapore, 2007.
    J.Q. Luo and K.Q. Feng, “On the weight distribution of two classes of cyclic codes”, IEEE Transactions on Information Theory, Vol.54, No.5, pp.5332-5344, 2008.
    C.L. Li, N. Li, T. Helleseth, et al., “The weight distributions of several classes of cyclic codes from APN monomials”, IEEE Transactions on Information Theory, Vol.60, No.8, pp.4710-4721, 2014.
    C.J. Li and Q. Yue, “Weight distributions of two classes of cyclic codes with respect to distinct order elements”, IEEE Transactions on Information Theory, Vol.60, No.1, pp.296-303, 2014.
    C.L. Li, X.Y. Zeng and L. Hu, “A class of binary cyclic codes with five weights”, Science China Mathematics, Vol.53, No.12, pp.3279-3286, 2010.
    X.Y. Zeng, L. Hu, W.F. Jiang, et al., “Weight distribution of a p-ary cyclic Code”, Finite Fields and Their Applications, Vol.16, No.1, pp.56-73, 2010.
    Y. Niho, “Multi-valued cross-correlation funtions between two maximal linear recursive sequence”, Ph.D. Dissertation, USA, University of Southern California, Los Angeles, CA, 1972.
    P. Rosendahl, “Niho type cross-correlation functions and related equations”, Ph.D. Dissertation, University of Turku, Finland, 2004.
    P. Charpin, “Cyclic codes with few weights and Niho exponents”, Journal of Combinatorial Theory, Series A, Vol.108, No.2, pp.247-259, 2004.
    H. Dobbertin, P. Felke, T. Helleseth, et al., “Niho type cross-correlation functions via Dickson polynomials and Kloosterman sums”, IEEE Transactions on Information Theory, Vol.52, No.2, pp.613-627, 2006.
    P. Delsarte, “On subfield subcodes of modified Reed-Solomon codes”, IEEE Transactions on Information Theory, Vol.21, No.5, pp.575-576, 1975.
    J.M. Fan, et al., “Two families of Niho sequences having fourvalued cross correlation with m-sequences”, Science China Mathematics, Vol.16, No.12, pp.1-14, 2017.
    T. Helleseth, “Some results about the cross-correlation function between two maximal linear sequences”, Discrete Mathematics, Vol.16, No.3, pp.209-232, 1976.
    R. Lidl and H. Niederreiter, Finite Fields, Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, England, 1997.
    M. Grassl, “Bounds on the minimum distance of linear codes and quantum codes”, available at http://www.codetables.de, 2009-7-9.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (195) PDF downloads(175) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return